# SDR JJBA20210130003

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXT FUSE RF1 BTW FR 75-75A BTW STR 2L-3L DOUBLER FOUND. LH EXT FUSE RF1 BTW FR 75-75A STR 2L-3L DOUBLER REMOVED. LH EXT FUSE RF1 BTW FR 75-75A STR 2L-3L DOUBLER REPLACED
